Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Elliptic solitons, Fuchsian equations, and algorithms

Author: Yu. V. Brezhnev
Translated by: A. Plotkin
Original publication: Algebra i Analiz, tom 24 (2012), nomer 4.
Journal: St. Petersburg Math. J. 24 (2013), 555-574
MSC (2010): Primary 35C08; Secondary 35J10
Published electronically: May 24, 2013
MathSciNet review: 3088006
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown how the elliptic finite-gap potentials of the Schrödinger equation give rise to a family of solvable linear differential equations of the Fuchs class on the plane and on the torus: the latter case cannot be integrated via realizations of the Zinger-Kovacic type algorithms known in the Picard-Vessiot theory. For the arising Fuchsian equations, monodromy groups and their representations are constructed, the differential Galois group is described, together with a (recursive) method for calculation of the objects involved therein.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 35C08, 35J10

Retrieve articles in all journals with MSC (2010): 35C08, 35J10

Additional Information

Yu. V. Brezhnev
Affiliation: Tomsk State University, Lenin ave. 36, Tomsk 634050, Russia

Keywords: Elliptic solitons, Fuchsian equations, monodromy groups, integration methods, Kovacic algorithm
Received by editor(s): April 5, 2011
Published electronically: May 24, 2013
Additional Notes: Supported by the Federal Program “Scientific and pedogogical personnel of innovative Russia”, grant no. 14.B37.21.0911.
Article copyright: © Copyright 2013 American Mathematical Society

American Mathematical Society